Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 129, NWS North Platte, NE

July 5, 20198 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2019, 3:36 AM CDT for 8 counties in Nebraska. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2019, 3:36 AM CDT (08:36 UTC)
Expired
Jul 5, 2019, 4:30 AM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 3:47 AM CDTTSTM WND GST 607 Wsw Amelia, NETIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 12:57 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS53 KLBF 050836
SVRLBF
NEC015-017-031-071-089-103-149-183-050930-
/O.NEW.KLBF.SV.W.0129.190705T0836Z-190705T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
336 AM CDT Fri Jul 5 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherry County in north central Nebraska...
  Rock County in north central Nebraska...
  Brown County in north central Nebraska...
  Garfield County in north central Nebraska...
  Holt County in north central Nebraska...
  Central Keya Paha County in north central Nebraska...
  Southern Boyd County in north central Nebraska...
  Wheeler County in north central Nebraska...

* Until 430 AM CDT/330 AM MDT/.

* At 335 AM CDT/235 AM MDT/, severe thunderstorms were located along
  a line extending from 16 miles north of Mullen to 7 miles north of
  Long Pine to Burwell, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ainsworth, Burwell, Bassett, Spencer, Springview, O'Neill, 
  Atkinson, Stuart, Long Pine, Chambers, Lynch, Page, Bartlett, 
  Newport, Ericson, Johnstown, Brownlee and Amelia.

This includes the following highways...
 Highway 183 between mile markers 156 and 128.
 Highway 20 between mile markers 212 and 324.
 Highway 281 between mile markers 133 and 214.
 Highway 97 between mile markers 76 and 111.
 Highway 83 between mile markers 169 and 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4175 9830 4176 9919 4213 9918 4231 10021
      4213 10123 4250 10123 4294 9957 4285 9845
TIME...MOT...LOC 0835Z 256DEG 39KT 4229 10104 4263 9975 4177 9898 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
2 follow-up statements
834 
WWUS53 KLBF 050856
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
356 AM CDT Fri Jul 5 2019

NEC015-017-031-071-089-103-149-183-050930-
/O.CON.KLBF.SV.W.0129.000000T0000Z-190705T0930Z/
Cherry NE-Rock NE-Brown NE-Garfield NE-Holt NE-Keya Paha NE-Boyd NE-
Wheeler NE-
356 AM CDT Fri Jul 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM
CDT/330 AM MDT/ FOR SOUTHEASTERN CHERRY...ROCK...BROWN...EASTERN
GARFIELD...HOLT...CENTRAL KEYA PAHA...SOUTHERN BOYD AND WHEELER
COUNTIES...

At 356 AM CDT/256 AM MDT/, severe thunderstorms were located along a
line extending from 8 miles northwest of Brownlee to Springview to
near Bartlett, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ainsworth, Bassett, Spencer, Springview, O'Neill, Atkinson, Stuart, 
Long Pine, Chambers, Lynch, Page, Bartlett, Newport, Ericson, 
Johnstown, Brownlee, Amelia and Inman.

This includes the following highways...
 Highway 183 between mile markers 156 and 128.
 Highway 20 between mile markers 212 and 324.
 Highway 281 between mile markers 133 and 214.
 Highway 83 between mile markers 169 and 198.
 Highway 12 between mile markers 38 and 51, between mile markers 53
and 72, and between mile markers 118 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4175 9830 4176 9887 4213 9918 4231 10021
      4221 10076 4259 10088 4294 9957 4285 9845
TIME...MOT...LOC 0856Z 235DEG 32KT 4234 10078 4282 9974 4195 9849 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
826 
WWUS53 KLBF 050925
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
425 AM CDT Fri Jul 5 2019

NEC015-017-031-071-089-103-149-183-050935-
/O.EXP.KLBF.SV.W.0129.000000T0000Z-190705T0930Z/
Cherry NE-Rock NE-Brown NE-Garfield NE-Holt NE-Keya Paha NE-Boyd NE-
Wheeler NE-
425 AM CDT Fri Jul 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...ROCK...
BROWN...EASTERN GARFIELD...HOLT...CENTRAL KEYA PAHA...SOUTHERN BOYD
AND WHEELER COUNTIES WILL EXPIRE AT 430 AM CDT/330 AM MDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT/600 AM
MDT/ for north central Nebraska.

LAT...LON 4175 9830 4176 9887 4213 9918 4231 10021
      4221 10076 4259 10088 4294 9957 4285 9845
TIME...MOT...LOC 0925Z 256DEG 39KT 4242 10037 4289 9933 4202 9808 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:32 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 5, 12:32 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1232 AM CDT Fri Jul 5 2019

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Thu Jul 4 2019

The primary forecast challenge through Friday night deals with
thunderstorms and severe potential. A surface boundary / cool front
bisecting the Sandhills should drop south tonight, which will be the
focus for the storms. The atmosphere is primed for large hail,
strong winds, and torrential rainfall.

This evening and tonight... Convective initiation is underway across
northwest Nebraska (Sheridan Co) as of 20z. A few thundershowers are
also pulsing up and down along the differential heating boundary,
roughly aligned with I-80, caused by a stubborn stratus deck over
far SW Neb. Expect an increase in activity through the evening in
the panhandle as CIN continues to erode and upper air support
arrives in the form of an H5-7 shortwave. Severe indices suggest the
potential for large hail, damaging winds, very heavy rain, and
possibly a tornado. The 19z LBF RAOB shows a cap remaining around
H7, while SPC mesoanalysis suggests it's quickly eroding (also shown
by the showers). Instability is ample (MUCAPE 2000-3000j/kg) due to
mid/upper 60s dew points and lifted index around -5. CAPE in the -10
to -30C hail growth zone is also rather fat. Deep layer shear has
increased to around 40 kts in western Neb and around 30 kts central
Neb, which is sufficient for organized and sustained convection.
Short-term model guidance is in agreement with bringing the LLJ nose
right into southwest Neb, which should increase low level shear.
Current southeast surface winds are creating a veering profile and
are not forecast to change much tonight. Thinking the greatest hail
and tornado threat will be west of Hwy 61, where convective mode is
more likely to be supercellular. Around 06z, storms should grow more
upscale around the Hwy 83 corridor as they become more elevated and
the wind profile becomes more unidirectional. Forecast soundings
maintain plenty of DCAPE (1000+ j/kg) while the storms become
clusters or a QLCS, adding to the damaging wind threat. Included
heavy rain wording to the entire CWA as PWATs are well above climo,
moisture transport vectors indicate a large fetch of moisture
streaming up the Plains, and previous nights' rainfall totals have
exceeded one inch. The greatest thunder coverage, and subsequent
severe threat, should be out of the CWA by 12z. Generally followed a
blend of the HRRR and NAMnest for storm timing.

Friday and Friday night... Continued thunder mention as the region
sits in easterly/upslope flow in the post fropa environment.
Sufficient instability remains with the help of cooler temps
aloft/steep lapse rates and continued moisture advection in the low
levels. Deep layer shear is also supportive of severe potential.
Concerns include effects from tonight's convection, location of
outflow boundaries, the lack of an LLJ, and overall coverage (CAMs
not as bullish). Cooled max temps slightly to account for mixed
cloudiness, northeast flow at H85, and potential storms. Forecast
highs range from upper 70s along the Pine Ridge to mid 80s far
southwest.

.LONG TERM...(Saturday through Thursday)
Issued at 340 PM CDT Thu Jul 4 2019

The synoptic pattern into early next week suggests continued
periodic thunderstorm chances and seasonable temperatures for
western Nebraska. The area sits on the periphery of the Western US
trough and southern Plains high, a favored area for storm tracks and
in an environment supportive of strong convection. Various surface
boundaries (quasi-stationary or warm front Sunday and cool front
Tuesday) will add forcing and lift. Temperature-wise, highs should
stick to the lower 80s through the weekend, then warm early next
week under WAA and southerly flow at H85.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1232 AM CDT Fri Jul 5 2019

Two thunderstorm complexes are expected overnight across
southwest Nebraska and northern Nebraska. The storm activity could
span most to nearly all of western and north central Nebraska.
Storm activity is expected to exit swrn and ncntl Nebraska 12z-14z
Friday morning. VFR is expected thereafter through 22z Friday
afternoon.

Scattered to numerous thunderstorm coverage is expected Friday
evening with storms developing in the west and moving east in the
evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...CDC
Hazardous weather outlook, Jul 4, 10:43 PM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1043 PM CDT Thu Jul 4 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-060345-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1043 PM CDT Thu Jul 4 2019 /943 PM MDT Thu Jul 4 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Numerous to widespread thunderstorms will blossom late this
evening across southwestern Nebraska and parts of the Sandhills.
These storms will then continue through late tonight. Severe
storms will be possible with large hail, damaging winds, and heavy
rainfall all threats.

Elsewhere, scattered thunderstorms will be possible across
northwestern Nebraska and northern Nebraska late tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Daily thunderstorm chances continue this weekend and into next
week. A marginal risk of severe weather exists across portions of
the outlook area both Friday and Saturday, with hail, wind, and
heavy rain being the main threats. Severe weather potential for
Sunday and beyond is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening,
especially west of Highway 83. Reports of hail, wind, and
rainfall reports are appreciated.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jul 5, 1:51 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
151 AM CDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     TSTM WND GST     6 WNW MAXWELL           41.11N 100.63W
07/05/2019  M53 MPH          LINCOLN            NE   ASOS

            ASOS STATION KLBF NORTH PLATTE AIRPORT.

&&
Special weather statement, Jul 5, 2:08 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
108 AM MDT Fri Jul 5 2019

NEZ004-094-050745-
Sheridan NE-Western Cherry NE-
108 AM MDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 145 AM MDT...

At 108 AM MDT, Doppler radar was tracking a strong thunderstorm near
Gordon, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gordon, Rushville, Clinton, Hoover Lake, Lone Butte, Irwin, Highway
27 crossing the Niobrara River, Shell Lake State Wildlife Management
Area, Rock Hill and Intersection of Highway 27 and Mills Road.

This includes the following highways...
 Highway 20 between mile markers 87 and 116.
 Highway 250 between mile markers 47 and 48.

A Severe Thunderstorm Watch remains in effect until 600 AM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4300 10189 4258 10210 4271 10256 4300 10233
TIME...MOT...LOC 0708Z 204DEG 40KT 4274 10226

Gomez
Special weather statement, Jul 5, 2:26 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
226 AM CDT Fri Jul 5 2019

NEZ005-008-009-025>027-037-038-059-050815-
Brown NE-Loup NE-Eastern Cherry NE-Custer NE-Rock NE-Thomas NE-
Blaine NE-Lincoln NE-Logan NE-
226 AM CDT Fri Jul 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN ROCK...LOUP...SOUTHEASTERN BROWN...EASTERN LINCOLN...
EASTERN LOGAN...CUSTER...BLAINE AND SOUTHERN THOMAS COUNTIES UNTIL
315 AM CDT...

At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Thedford to 10 miles south of
Dunning to 13 miles northeast of Wellfleet. Movement was northeast at
45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Broken Bow, Taylor, Brewster, Arnold, Callaway, Brady, Merna, Oconto,
Anselmo, Dunning, Halsey, Victoria Springs State Recreation Area,
Lillian, Milburn, Highway 83 crossing The Dismal River, Milburn
Diversion Dam State Wildlife Management Area, Fox Bayou, Almeria
Meadow State Wildlife Management Area, Walworth and Lodi.

This includes the following highways...
 Highway 183 between mile markers 122 and 148.
 Highway 2 between mile markers 216 and 283.
 Highway 92 between mile markers 244 and 273.
 Interstate 80 in Nebraska between mile markers 193 and 208.
 Highway 83 between mile markers 131 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central, southwestern, north central and west central Nebraska. A
Severe Thunderstorm Watch also remains in effect until 700 AM CDT for
north central Nebraska.

LAT...LON 4076 10062 4165 10018 4182 10080 4221 9995
      4200 9924 4105 9973 4105 10022 4089 10023
TIME...MOT...LOC 0725Z 242DEG 47KT 4183 10064 4168 10011 4086 10053

Gomez
Local storm report, Jul 5, 2:31 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 AM CDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
07/05/2019  M64 MPH          CUSTER             NE   CO-OP OBSERVER

&&

ET
Local storm report, Jul 5, 3:01 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 AM CDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     NON-TSTM WND GST 2 NNW BROKEN BOW        41.43N 99.65W
07/05/2019  M59 MPH          CUSTER             NE   ASOS

            ASOS STATION KBBW BROKEN BOW AIRPORT.

&&
Local storm report, Jul 5, 3:08 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 AM CDT FRI JUL 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     TSTM WND GST     2 NNW BROKEN BOW        41.43N 99.65W
07/05/2019  M59 MPH          CUSTER             NE   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2
            NNW BROKEN BOW. ASOS STATION KBBW BROKEN BOW
            AIRPORT.

&&

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:38 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jul 4, 7:43 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas62 min
Jul 4, 8:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas38 min
Jul 4, 9:14 PM CDTSpecial Weather StatementLBFBlaine46 min
Jul 4, 11:33 PM CDTSpecial Weather StatementLBFDeuel27 min
Jul 4, 11:42 PM CDTSpecial Weather StatementLBFChase33 min
Jul 4, 11:47 PM CDTSpecial Weather StatementLBFGosper28 min
Jul 5, 12:02 AM CDTAreal Flood AdvisoryLBFDeuel, Garden3 hr
Jul 5, 12:12 AM CDTFlash Flood WarningLBFFrontier5 hr
Jul 5, 12:18 AM CDTSevere Thunderstorm WarningLBFFrontier42 min
Jul 5, 12:32 AM CDTFlash Flood WarningLBFDeuel, Garden5 hr
Jul 5, 12:42 AM CDTSpecial Weather StatementLBFKeith33 min
Jul 5, 12:57 AM CDTSevere Thunderstorm WarningLBFFrontier48 min
Jul 5, 1:00 AM CDTAreal Flood AdvisoryLBFChase2 hr
Jul 5, 1:07 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson38 min
Jul 5, 1:15 AM CDTSpecial Weather StatementLBFLincoln30 min
Jul 5, 1:22 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson23 min
Jul 5, 1:24 AM CDTAreal Flood AdvisoryLBFKeith, Lincoln5 hr
Jul 5, 1:26 AM CDTSpecial Weather StatementLBFHayes49 min
Jul 5, 1:40 AM CDTSevere Thunderstorm WarningLBFCuster, Hayes, Hooker, Lincoln, Logan, McPherson and 1 more65 min
Jul 5, 1:48 AM CDTAreal Flood AdvisoryLBFHayes, Lincoln3 hr
Jul 5, 2:02 AM CDTAreal Flood AdvisoryLBFCherry, Sheridan4 hr
Jul 5, 2:08 AM CDTSpecial Weather StatementLBFSheridan37 min
Jul 5, 2:26 AM CDTSpecial Weather StatementLBFBlaine, Custer, Loup, Thomas49 min
Jul 5, 2:35 AM CDTFlash Flood WarningLBFCherry, Sheridan3 hr
Jul 5, 2:39 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 3 more51 min
Jul 5, 2:44 AM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Hayes, Lincoln, Loup46 min
Jul 5, 2:52 AM CDTAreal Flood AdvisoryLBFHayes2 hr
Jul 5, 3:44 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln3 hr
Jul 5, 3:46 AM CDTSpecial Weather StatementLBFCuster59 min
Jul 5, 4:07 AM CDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock3 hr
Jul 5, 4:29 AM CDTAreal Flood AdvisoryLBFBoyd, Keya Paha3 hr
Jul 5, 4:33 AM CDTSpecial Weather StatementLBFGarfield, Holt, Loup, Rock42 min
Jul 5, 4:42 AM CDTSpecial Weather StatementLBFCuster48 min
Jul 5, 9:14 AM CDTSpecial Weather StatementLBFFrontier46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.